# SDR COMA0660292

- Difficulty date: April 6, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 26,159 hours, 23,046 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7100002
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5662- EN ROUTE MCO-RDU, RECEIVED A NR 1 HYDRAULIC SYSTEM LOW PRESSURE CAUTION, FLIGHT DIVERTED TO SAV.  REPLACED LEAKING BRAIDED HYDRAULIC LINE.
